# SDR N6WA20110515

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 4,662 hours, 3,150 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Warning Light
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  PLACED ON DEFERAL NR 22733, MEL 52-71-01, CAT A, CORRECT PRIOR TO 5-21-11.  AUTHORIZED BY MX CONTROL.
